Translator Disclaimer
August 2017 Characterizations of Lipschitz space via commutators of some bilinear integral operators
Juan Zhang, Zongguang Liu
Ann. Funct. Anal. 8(3): 291-302 (August 2017). DOI: 10.1215/20088752-0000014X

Abstract

In this article, we give some characterizations of Lipschitz space via commutators of bilinear singular integral operators and bilinear fractional integral operators, respectively.

Citation

Download Citation

Juan Zhang. Zongguang Liu. "Characterizations of Lipschitz space via commutators of some bilinear integral operators." Ann. Funct. Anal. 8 (3) 291 - 302, August 2017. https://doi.org/10.1215/20088752-0000014X

Information

Received: 23 June 2016; Accepted: 3 October 2016; Published: August 2017
First available in Project Euclid: 4 April 2017

zbMATH: 1370.42013
MathSciNet: MR3689993
Digital Object Identifier: 10.1215/20088752-0000014X

Subjects:
Primary: 42B20
Secondary: 42B35

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 3 • August 2017
Back to Top